MEDLINE INDUSTRIES, LP MEDLINE 18" WIDE K1 BASIC NYLON WHEELCHAIR WITH FULL-LENGTH ARMS AND SWING-AWAY; WC,K1,18",FLPA,SA, 300 LB
Back to Search Results |
| Catalog Number |
K1186N13S |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Per report, "the facility received a broken wheel; please assist with the return of this item.".
Additional Manufacturer Narrative
Per report, "the facility received a broken wheel; please assist with the return of this item." due diligence has been completed.Despite good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.